American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Markus Szymik. Brauer spaces for commutative rings and structured ring spectra. Contemporary Mathematics 682 (2017) 189-208.
Book volume table of contents   
View Article: PDF

[2] Ulrich Bauer and Herbert Edelsbrunner. The Morse theory of \v{C}ech and Delaunay complexes. Trans. Amer. Math. Soc. 369 (2017) 3741-3762.
Abstract, references, and article information   
View Article: PDF

[3] Ricardo García López. On a twisted Reidemeister torsion. Proc. Amer. Math. Soc. 144 (2016) 1351-1361.
Abstract, references, and article information   
View Article: PDF

[4] Vegard Fjellbo and John Rognes. Kan subdivision and products of simplicial sets. Trans. Amer. Math. Soc. 367 (2015) 8911-8931.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Goette and Kiyoshi Igusa. Exotic smooth structures on topological fiber bundles II. Trans. Amer. Math. Soc. 366 (2014) 791-832.
Abstract, references, and article information   
View Article: PDF

[6] Sebastian Goette, Kiyoshi Igusa and Bruce Williams. Exotic smooth structures on topological fiber bundles I. Trans. Amer. Math. Soc. 366 (2014) 749-790.
Abstract, references, and article information   
View Article: PDF

[7] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[8] Takahiro Kitayama. Non-commutative Reidemeister torsion and Morse-Novikov theory. Proc. Amer. Math. Soc. 138 (2010) 3345-3360. MR 2653964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihai Damian. On the homotopy of finite $ {CW}$-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009) 1791-1809. MR 2465817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yu. V. Muranov, D. Repovs and R. Jimenez. A spectral sequence in surgery theory and manifolds with filtrations. Trans. Moscow Math. Soc. 67 (2006) 261-288. MR 2301596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kiyoshi Igusa. Higher complex torsion and the framing principle. Memoirs of the AMS 177 (2005) MR 2155700.
Book volume table of contents   

[12] Joan Porti. Mayberry-Murasugi's formula for links in homology 3-spheres. Proc. Amer. Math. Soc. 132 (2004) 3423-3431. MR 2073320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Proof of complexified B\"{o}kstedt theorem. AMS/IP Studies in Advanced Mathematics 31 (2002) 257-296.
Book volume table of contents
View Article: PDF

[14] A model for the Whitehead spaces. AMS/IP Studies in Advanced Mathematics 31 (2002) 83-133.
Book volume table of contents
View Article: PDF

[15] Cocycles in Volodin $K$-theory. AMS/IP Studies in Advanced Mathematics 31 (2002) 1-21.
Book volume table of contents
View Article: PDF

[16] Spaces of matrices and higher Franz-Reidemeister torsion. AMS/IP Studies in Advanced Mathematics 31 (2002) 23-81.
Book volume table of contents
View Article: PDF

[17] Kiyoshi Igusa. Higher Franz-Reidemeister Torsion. AMS/IP Studies in Advanced Mathematics 31 (2002) MR MR1945530.
Book volume table of contents

[18] Homotopy type of the Whitehead space. AMS/IP Studies in Advanced Mathematics 31 (2002) 173-236.
Book volume table of contents
View Article: PDF

[19] Morse theory and filtered chain complexes. AMS/IP Studies in Advanced Mathematics 31 (2002) 135-171.
Book volume table of contents
View Article: PDF

[20] The framing principle and B\"{o}kstedt's theorem. AMS/IP Studies in Advanced Mathematics 31 (2002) 237-256.
Book volume table of contents
View Article: PDF

[21] Framed graphs. AMS/IP Studies in Advanced Mathematics 31 (2002) 297-358.
Book volume table of contents
View Article: PDF

[22] Teruaki Kitano. Reidemeister torsion of $T^{2}$-bundles over $S^{1}$ for $SL(2;\mathbf{C})$-representations. Proc. Amer. Math. Soc. 128 (2000) 3075-3079. MR 1664382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs. Four-Manifolds With Surface Fundamental Groups. Trans. Amer. Math. Soc. 349 (1997) 4007-4019. MR 1376542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joan Porti. Torsion de Reidemeister pour les vari\'et\'es hyperboliques. Memoirs of the AMS 128 (1997) MR 1396960.
Book volume table of contents   

[25] Michael Weiss. Curvature and finite domination. Proc. Amer. Math. Soc. 124 (1996) 615-622. MR 1291795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Werner Müller. Analytic torsion and $R$-torsion for unimodular representations . J. Amer. Math. Soc. 6 (1993) 721-753. MR 1189689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard A. Brown. Generalized group presentation and formal deformations of CW complexes . Trans. Amer. Math. Soc. 334 (1992) 519-549. MR 1153010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bi Zhong Hu. A PL geometric study of algebraic $K$ theory . Trans. Amer. Math. Soc. 334 (1992) 783-808. MR 1085943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Ewing, Peter Löffler and Erik Kjaer Pedersen. A rational torsion invariant . Proc. Amer. Math. Soc. 102 (1988) 731-736. MR 929012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia